# SDR CALA0200563

- Difficulty date: November 24, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 46,019 hours, 23,971 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Diode
- Condition: Disconnected
- Location: Mlg Lever
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RAISE AFTER TAKEOFF FROM RDU. THE GEAR HANDLE WOULD NOT MOVE PAST THE OFF POSITION. THE AIRCRAFT WAS RETURNED TO RDU WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THAT JUMPER, DIODE M416, ON BACK OF THE GEAR LEVER ASSEMBLY WAS POPPING LEVER LATCH CIRCUIT BREAKER WHEN HOOKED INTO SYSTEM. THE DIODE WAS FOUND MIS-CONNECTED. THERE WAS NO HISTORY OF WORK IN THIS AREA AND NO PREVIOUS WRITEUPS FOR THIS PROBLEM. THE DIODE WAS RECONNECTED IAW WIRING DIAGRAM 31-31-01 AND ALL GROUND OPERATION WAS NORMAL.
